Hyperbolic angle function in the Lorentzian plane

Emilija Nešović

Kragujevac Journal of Mathematics (2005)

  • Volume: 28, Issue: 28, page 139-144
  • ISSN: 1450-9628

How to cite


Emilija Nešović. "Hyperbolic angle function in the Lorentzian plane." Kragujevac Journal of Mathematics 28.28 (2005): 139-144. <http://eudml.org/doc/252803>.

author = {Emilija Nešović},
journal = {Kragujevac Journal of Mathematics},
keywords = {oriented hyperbolic angle},
language = {eng},
number = {28},
pages = {139-144},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Hyperbolic angle function in the Lorentzian plane},
url = {http://eudml.org/doc/252803},
volume = {28},
year = {2005},

AU - Emilija Nešović
TI - Hyperbolic angle function in the Lorentzian plane
JO - Kragujevac Journal of Mathematics
PY - 2005
PB - Prirodno-matematički fakultet Kragujevac
VL - 28
IS - 28
SP - 139
EP - 144
LA - eng
KW - oriented hyperbolic angle
UR - http://eudml.org/doc/252803
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.